# SDR DALA2025010800170

- Difficulty date: January 8, 2025
- Submitted: January 8, 2025
- Operation: Air carrier
- Aircraft: N415DX
- Make and model: Airbus A330-941
- Aircraft serial: 1997
- Aircraft time: 10,708 hours, 1,225 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3415 DOOR 3R CHECK DOOR PRESSURE. CORRECTIVE ACTION: SERVICED DOOR DAMPER IAW A330 AMM 52-10-00-600-802C1 NO LEAKS NOTED. (6950136)
